MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE MECHANICAL LITHOTRIPTOR V

AOMORI OLYMPUS CO., LTD. SINGLE USE MECHANICAL LITHOTRIPTOR V
Model Number BML-V437QR-30
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the single use mechanical lithotriptor v lithocrush and the wires came completely out of the sheath when we tried to pull the basket out of the duct.The issue occurred during a therapeutic endoscopic retrograde cholangiopancreatography.There was a less than 30 minutes delay, and the same device was used to complete the procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device was not returned; however, a picture was provided.The product analysis will be based off the picture provided.A visual inspection was performed based off the photo and found that the wire joint seems to be pushed into the device which is making the wires come out farther than it should.The complaint is confirmed.The root cause of the malfunction was unable to be determined.However, the cause of the event is likely due to stress of repeated use, external factors, or handling.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
SINGLE USE MECHANICAL LITHOTRIPTOR V
Common Device Name
SINGLE USE MECHANICAL LITHOTRIPTOR
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21735342
Report Number9614641-2025-00405
Device Sequence Number4108935
Product Code LQC
UDI-Device Identifier04953170462610
UDI-Public04953170462610
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
CLASS2-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBML-V437QR-30
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown